# SDR SCNA20230227088

- Difficulty date: February 27, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N5261A
- Make and model: Boeing 737-8
- Aircraft serial: 32348
- Aircraft time: 64,977 hours, 38,827 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 716061: LE FLAP TRANSIT LIGHT ILLUMINATED PRIOR TO APPROACH (ON DESCENT) LANDING FLAP 15 AS PER QRH.  RESOLUTION: PEFORMED FIM 27-88 TASK 820 NO FAULTS FOUND AT THIS TIME. PERFORMED LE FLAP AND SLAT SYSTEM OPERATION  WITH PRIMARY CONTROL REF:AMM 27-81-00 NO DEFECTS NOTED. A/C LANDED SAFELY.
